# SDR SWIA2022122967046

- Difficulty date: December 4, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 90 S28r-29l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 90 CORRODED BETWEEN STRINGER28R-29L.  REMOVED AND REPLACED FRAME 90 BETWEEN STRINGER 28R AND 29L IAW SRM 51-40-08.
